Nicholson's blowflies differential equations revisited: Main results and open problems

L. Berezansky, E. Braverman, L. Idels

Research output: Contribution to journalReview articlepeer-review

207 Scopus citations

Abstract

This review covers permanence, oscillation, local and global stability of solutions for Nicholson's blowflies differential equation. Some generalizations, including the most recent results for equations with a distributed delay and models with periodic coefficients, are considered.

Original languageEnglish
Pages (from-to)1405-1417
Number of pages13
JournalApplied Mathematical Modelling
Volume34
Issue number6
DOIs
StatePublished - 1 Jun 2010

Keywords

  • Delay equations
  • Nicholson's blowflies equation
  • Oscillation
  • Periodic solutions
  • Permanence
  • Stability

ASJC Scopus subject areas

  • Modeling and Simulation
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Nicholson's blowflies differential equations revisited: Main results and open problems'. Together they form a unique fingerprint.

Cite this